# SDR DJFA20130324001

- Difficulty date: March 24, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N444FL
- Make and model: Beech STC400BEECH
- Aircraft serial: RK292
- Aircraft time: 7,165 hours, 6,069 cycles
- Engine: Wilint FJ443A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

CREW REPORTED "ANTI-SKID FAIL" ANNUCIATOR ILLUMINATED AND HAD NO BRAKES ON LANDING UNTIL THE ANTI-SKID SYS WAS TURNED OFF.  MX FOUND THE RT ANTI-SKID WIRING HAD FAILED AND REPAIRED THE WIRING ALONG WITH INSTALLING A NEW CONNECTOR PLUG.
